# SDR DALA1202800668

- Difficulty date: January 11, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED ABOVE STR 23L AND BENT AT UPPER FLANGE STR 23-25L AT STA 580.  CUT OUT DAMAGE AREA AT STR 23L PER SRM  53-00-07 FIG 201 REPAIR 5.  FABRICATED REPAIR ANGLE PER B757 SRM 53-30-07 FIG 201 REPAIR 5 AT SAA' SAT DURING HMV ON N/R 186856 W/O 89678500001.
